Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/8352
DC FieldValueLanguage
dc.contributor.authorAlves, Maria João-
dc.contributor.authorClímaco, João-
dc.date.accessioned2009-02-09T14:41:47Z-
dc.date.available2009-02-09T14:41:47Z-
dc.date.issued2001en_US
dc.identifier.citationJournal of Multi-Criteria Decision Analysis. 10:4 (2001) 177-189en_US
dc.identifier.urihttp://hdl.handle.net/10316/8352-
dc.description.abstractReference point approaches for multi-objective problems rely on the definition of an achievement scalarizing function that projects reference points onto the non-dominated solution set. In this paper, we investigate the behaviour of reference points using a Tchebycheff metric-based scalarizing function in multi-objective pure integer linear programming (MOILP). Since the non-dominated solutions are discrete in MOILP, there are multiple reference points that lead to the same solution, i.e. there are indifference sets on the reference point space. We investigate some properties of the reference points in MOILP and also the graphical representation of indifference sets for tri-objective problems. We further investigate properties of the reference points when additional limitations on the objective function values are introduced. Copyright © 2001 John Wiley & Sons, Ltd.en_US
dc.language.isoengeng
dc.rightsopenAccesseng
dc.titleIndifference sets of reference points in multi-objective integer linear programmingen_US
dc.typearticleen_US
dc.identifier.doi10.1002/mcda.301en_US
uc.controloAutoridadeSim-
item.languageiso639-1en-
item.fulltextCom Texto completo-
item.grantfulltextopen-
crisitem.author.deptFaculty of Economics-
crisitem.author.deptFaculty of Economics-
crisitem.author.researchunitINESC Coimbra – Institute for Systems Engineering and Computers at Coimbra-
crisitem.author.researchunitCeBER – Centre for Business and Economics Research-
crisitem.author.researchunitINESC Coimbra – Institute for Systems Engineering and Computers at Coimbra-
crisitem.author.orcid0000-0002-2268-0110-
crisitem.author.orcid0000-0001-6655-8590-
Appears in Collections:FEUC- Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
obra.pdf473.22 kBAdobe PDFView/Open
Show simple item record

SCOPUSTM   
Citations

6
checked on May 29, 2020

Page view(s)

280
checked on Nov 23, 2021

Download(s) 20

692
checked on Nov 23, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.